Heavy Rain, Kent
- When
- April 15, 3:00 AM EST to 9:00 PM EST
- Where
- Kent County, Crosby to Galena
- Reported by
- Mesonet
- Coordinates
- 39.120, -76.200
An intense nor'easter brought heavy rain and flooding to the Maryland Eastern Shore on the 15th and strong winds to the region on the 16th. m.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
An intense nor'easter brought heavy rain and flooding to the Maryland Eastern Shore on the 15th and strong winds to the region on the 16th. Rain began falling during the evening on the 14th, but fell at its heaviest from about Midnight EDT through about 3 p.m. EDT on the 15th. The rain ended before sunrise during the early morning of the 16th. Event precipitation totals averaged between 3 and 6 inches. The strongest winds occurred as the nor'easter pulled northeast of the region on the 16th from the early morning into the afternoon. Peak wind gusts averaged around 50 mph.|The worst reported flooding was in Cecil County on the 15th where four roadways were closed (including Delaware Avenue) in Elkton as the Big Elk Creek flooded. Flooding was also reported along Maryland State Route 7 at Broad and Peddler Creeks in Charlestown. The Trinity Woods subdivision experienced yard and roadway flooding. Elsewhere similar flooding conditions occurred as mainly poor drainage, yard and field flooding was reported. The gusty northwest winds on Monday the 16th caused scattered power outages for both Delmarva Power and Choptank Electric Cooperative.|Storm totals included 5.63 inches in American Corner (Caroline County), 3.80 inches in Federalsburg (Caroline County), 3.50 inches in Stevensville (Queen Anne's County) and 3.37 inches at the Conowingo Dam (Cecil County). Peak wind gusts included 54 mph in Salisbury (Dorchester County), 53 mph at the Baltimore-Washington International Airport, 48 mph in Easton (Talbot County), 47 mph in Annapolis (Anne Arundel County) and 46 mph in Chesapeake City (Cecil County) and Tolchester Beach (Kent County). |The nor'easter low pressure system initially formed in the southern Rockies on the 12th and moved to Arkansas on the morning of the 14th. At 8 p.m. EDT on the 14th, there were two low pressure systems, one in Kentucky and the other in western Alabama. The southern low pressure system became the predominate one overnight and at 8 a.m. EDT on the 15th, it (996 millibar low) was located in western North Carolina. As the 15th continued, it moved northeast and intensified rapidly. At 2 p.m. EDT the nor'easter (989 millibars) was near Raleigh, North Carolina. At 8 p.m. EDT, the nor'easter was a 979 millibar low pressure system near Virginia Beach, Virginia. Another low pressure system formed on its warm front during the afternoon over Chesapeake Bay and at 8 p.m. EDT it (982 millibars) was over extreme southwest New Jersey. The lows consolidated into one again overnight and a very intense 973 millibar low pressure system was located over Monmouth County, New Jersey at 2 a.m. EDT on the 16th. At 8 a.m. EDT on the 16th the nor'easter was down to 968 millibars and located over New York City. That was a drop in central pressure of 28 millibars in 24 hours which qualified it as a meteorological bomb (a drop in central pressure of at least 24 millibars in 24 hours) low pressure system. The nor'easter bottomed at a pressure of about 966 millibars (28.53 inches) at 11 a.m. EDT just south of Long Island, New York. To put into prospective how low the pressure was with this nor'easter, that central pressure is near the border of the pressure defined category 2 and category 3 hurricane once used on the Saffir-Simpson Hurricane Scale. As the 16th continued, the nor'easter weakened and meandered across southwest New England and the New York and New Jersey coastal waters. By 2 a.m. EDT on the 17th, the nor'easter's central pressure rose to 988 millibars and a second storm formed on the triple point of its fronts south of Nova Scotia. This became the main low pressure system. The low pressure system then slowly moved southeast over the next couple of days. The heaviest precipitation fell as the low pressure system was rapidly intensifying on the 15th into the early part of the 16th. The strongest winds ceased after the low pressure system started to fill on the afternoon of the 16th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 14, 8:23 PM EST, 6 hours 37 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EDT SAT APR 14 2007
.UPDATE...
THE FORECAST HAS BEEN UPDATED TO REFLECT THE ONSET OF THE RAIN.
OTHERWISE, ONLY MINOR WORDING CHANGES WERE MADE TO THE ZFP.
RNS
&&
.SYNOPSIS...
MOTHER NATURE WILL BE REALLY RAMPING THINGS UP FOR THE MONTH OF
APRIL AS A COASTAL STORM, OR NOREASTER, WILL IMPACT OUR AREA OVER
THE NEXT DAY OR SO. LOW PRESSURE ACROSS THE SOUTHERN PLAINS THIS
AFTERNOON WILL SCOOT EASTWARD TONIGHT AND THEN STRENGTH QUICKLY OFF
THE MID ATLANTIC COAST DURING THE DAY SUNDAY. SUNDAY EVENING, THE
RAPIDLY INTENSIFYING STORM SHOULD BE APPROACHING LONG ISLAND. DURING
MONDAY, THE DEEP STORM WILL BE GRADUALLY LIFTING TOWARD SOUTHERN NEW
ENGLAND BUT IT MAY STALL FOR A TIME. OUR AREA MAY HAVE TO DEAL WITH
A LOT OF WIND ENERGY AS A RESULT. THE OVERALL CONDITIONS ARE
ANTICIPATED TO IMPROVE LATER ON TUESDAY AS THE MAJOR STORM MOVES
FARTHER AWAY. A WEAK SYSTEM MAY CRUISE THROUGH OUR AREA DURING THE
MIDDLE PART OF NEXT WEEK, THEN HIGH PRESSURE IS FORECAST TO BUILD
TOWARD OUR AREA LATE IN THE WEEK AND TO START NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
LOW PRESSURE ACROSS WESTERN TENNESSEE LATE THIS AFTERNOON WILL MOVE
EASTWARD AND BEGIN TO STRENGTHEN TONIGHT AS IT DOES SO. CLOUDS
CONTINUE TO BE ON THE INCREASE AND THICKEN UP THIS AFTERNOON, AND
THIS TREND WILL CONTINUE THIS EVENING. A LOT OF MOISTURE IS FORECAST
TO SURGE NORTHWARD WITH THIS STORM AS DEEP LAYER UPWARD VERTICAL
MOTION BECOMES MAXIMIZED. WAA ONGOING ALOFT COUPLED WITH A SURFACE
WARM FRONT HAS PRODUCED AN AREA OF PRECIPITATION ORIENTATED WEST TO
EAST TO OUR SOUTHWEST AND THIS IS GRADUALLY WORKING NORTHWARD. THE
AIR MASS OVER OUR AREA IS STILL DRY, PARTICULARLY THE LOWEST LEVELS,
THEREFORE THAT WILL DELAY THE ONSET OF THE PRECIPITATION JUST A
LITTLE DESPITE THE SYSTEM LOOKING LIKE IT IS MOVING A LITTLE FASTER
THAN PREVIOUS MODEL TRENDS. OVERALL THE MODEL GUIDANCE IS IN GOOD
AGREEMENT WITH RESPECT TO THE SURFACE LOW TRACK, WHICH IS TOWARD THE
MID ATLANTIC COAST BY 12Z SUNDAY. THE MODELS APPEAR TO BE LEANING
MORE TOWARD A WARMER SOLUTION WHICH WOULD TEND TO KNOCK DOWN THE
FROZEN PRECIPITATION POTENTIAL/AMOUNTS ACROSS OUR NORTHWESTERN ZONES.
BASED ON THE DRY LOW LEVELS, SOME EVAPORATIVE COOLING MAY TAKE PLACE
LATER THIS EVENING ACROSS OUR FAR NORTHWESTERN ZONES, THEREFORE
MENTIONED THE POSSIBILITY OF SOME WET SNOW MIXING IN FOR A TIME.
RAIN WILL OVERSPREAD THE ENTIRE CWA FROM SOUTHWEST TO NORTHEAST
TONIGHT AND POTENTIALLY BECOME HEAVY AT TIMES PARTICULARLY AFTER
MIDNIGHT.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
THE MAIN SHOW WILL BE OCCURRING DURING THIS TIME FRAME AS LOW
PRESSURE RAPIDLY STRENGTHENS JUST OFF THE NEW JERSEY COAST. THE NAM
HAS ADDITIONAL MODEL GUIDANCE SUPPORT AND IS SLOWER AFTER ABOUT 18Z.
A LOW-LEVEL JET OF 50 TO 60 KNOTS IS FORECAST TO DEVELOP, WHICH WILL
AID IN THE TRANSPORT OF MOISTURE NORTHWARD, AND ENHANCE THE OVERALL
UPWARD VERTICAL MOTION. BUFKIT SOUNDINGS REVEAL STRONG WINDS ABOVE
THE SURFACE HOWEVER WITH THE RAIN OCCURRING THAT MAY TEND TO
STABILIZE THE LOWEST PORTION OF THE ATMOSPHERE. THE HEAVIER
PRECIPITATION INTENSITY MAY MIX A LITTLE OF THAT WIND DOWN TO THE
SURFACE THOUGH. AS THE STORM INTENSIFIES OFF THE MID ATLANTIC COAST
ON SUNDAY, THE GRADIENT REALLY TIGHTENS UP, PARTICULARLY ACROSS THE
EASTERN PART OF OUR CWA. THE MAJOR QUESTION IS HOW MUCH WIND ENERGY
WILL BE OBSERVED AT THE SURFACE. WITH THE LOW POTENTIALLY TRACKING
VERY CLOSE TO THE JERSEY SHORE, THAT MAY TEMPER THE WINDS DOWN FOR
AWHILE ON SUNDAY, ALTHOUGH THERE WILL LIKELY BE AN INITIAL SURGE OF
WIND WITH THE ONSHORE FLOW AS THE LOW APPROACHES AND STRENGTHENS. AS
A RESULT, WE HAVE INCREASED THE WINDS ON SUNDAY, PARTICULARLY FROM
THE INTERSTATE 95 CORRIDOR ON EASTWARD AND ESPECIALLY FOR THE
COASTAL ZONES. GIVEN THE LOWER CONFIDENCE ON HOW THE PRESSURE
GRADIENT WILL PLAY OUT, AND AFTER COLLABORATING WITH NEIGHBORING
OFFICES, WE HAVE DECIDED TO KEEP WINDS JUST BELOW ADVISORY CRITERIA.
RAIN, POTENTIALLY RATHER HEAVY WILL BE OCCURRING SUNDAY MORNING AS
THE SHARP UPPER TROUGH APPROACHES AND LIFT IS MAXIMIZED AS THE STORM
BEGINS TO BOMB OUT. THE RAIN THOUGH WILL GRADUALLY TAPER OFF SOME
DURING THE AFTERNOON FROM SOUTHWEST TO NORTHEAST AS THE MODELS SHOW
A DRY SLOT WORKING INTO AT LEAST A PORTION OF THE CWA. WITH THE
MODELS LEANING TOWARD A WARMER SOLUTION AND AFTER VIEWING HPCS
INTERNAL SNOWFALL GRAPHICS, IT APPEARS OUR NORTHWESTERN ZONES MIGHT
ESCAPE A HEAVY SNOWFALL. THERE ARE STILL SOME UNCERTAINTIES WITH
RESPECT TO THE PRECIPITATION TYPE, ALTHOUGH THE MODELS ARE REALLY
DRIVING THE WARMER AIR ALOFT ALL THE WAY INTO OUR NORTHWESTERN
COUNTIES, ESPECIALLY THROUGH SUNDAY. THIS IS APPEARS TO BE ON THE
RIGHT TRACK, HOWEVER WE INITIALLY HAD A CONCERN THAT THE
PRECIPITATION INTENSITY COULD COOL THE ATMOSPHERIC COLUMN ENOUGH TO
ALLOW FOR ALL WET SNOW. BUFKIT SOUNDINGS HOWEVER ARE NOT ALL THAT
ISOTHERMAL DUE TO THE STRONG WAA IN THE 850-900 MB LEVEL. SO GIVEN
THIS, COMPLETE COLUMN COOLING MAY NOT TAKE PLACE. THE SNOW GROWTH
REGION APPEARS TO NOT BE ALIGNED WELL WITH THE OMEGA FIELDS.
HOWEVER, WE ARE A LITTLE UNCOMFORTABLE ATTM IN LETTING OUR GUARD
DOWN REGARDING SOME SNOWFALL POTENTIAL ACROSS THE POCONOS,
PARTICULARLY IN THE HIGHER ELEVATIONS OF CARBON AND MONROE COUNTIES.
THEREFORE, WE WILL MAINTAIN THE WINTER STORM WATCH BUT DELAY THE
START TIME UNTIL SUNDAY EVENING AND LET THE NEXT SHIFT RE-EVALUATE
ADDITIONAL MODEL DATA /JUST IN CASE THE MODELS TREND A BIT COLDER/.
WE DID REMOVE SUSSEX COUNTY, NEW JERSEY THOUGH FROM THE WINTER STORM
WATCH AS THE WARMER AIR LOOKS TO GET SHOVED IN THERE FOR AWHILE.
THANKS TO WFOS BGM AND OKX FOR THE COLLABORATION ON THE WINTER
PRECIPITATION TYPE POTENTIALS.
AS THE STORM REALLY CRANKS UP THROUGH SUNDAY, SEVERAL OF THE MODELS
BRING THE SURFACE LOW INTO SOUTHERN NEW ENGLAND AND THEN TRY TO
STALL THE STORM AND EVEN LOOP IT BACK SOUTHWARD A LITTLE. WITH
STRONG SHORT WAVE ENERGY PLOWING THROUGH THE SOUTHERN PART OF THE
UPPER TROUGH AND STRONG RIDGING OCCURRING DOWNSTREAM, THIS SCENARIO
IS POSSIBLE AND WILL NEED TO BE WATCHED CLOSELY AS IT WILL KEEP
STRONGER WINDS ACROSS OUR AREA LONGER.
SPEAKING OF WINDS, STRONG WINDS WILL BE POSSIBLE ESPECIALLY SUNDAY
NIGHT AND MONDAY. AS THE STORM REALLY DEEPENS TO OUR NORTHEAST, A
TREMENDOUS PRESSURE GRADIENT BECOMES ESTABLISHED WITH A FAIRLY WELL
ALIGNED NORTHWEST FLOW. BUFKIT SOUNDINGS SHOW A GOOD 40 KNOTS OF
POSSIBLE MOMENTUM TRANSFER WITH CAA OCCURRING ALOFT. WE MAY NEED AT
LEAST A WIND ADVISORY FOR MONDAY, AND WAS TOYING AROUND WITH THE
ISSUANCE OF A HIGH WIND WATCH BUT MONDAY IS THE FOURTH PERIOD OF THE
FORECAST. AFTER DISCUSSING IT OVER WITH OUR NEIGHBORING OFFICES, WE
DECIDED NOT TO GO WITH ANOTHER HEADLINE ATTM. WE WILL RAMP UP THE
SUSTAINED WINDS AND GUSTS PARTICULARLY FOR MONDAY AND UPDATE THE HWO
TO DISCUSS THIS THREAT.
WITH COLDER AIR ARRIVING ON THE BACKSIDE OF THE STORM, SOME SNOW IS
EXPECTED ACROSS THE NORTHERN AND ESPECIALLY NORTHWEST ZONES SUNDAY
NIGHT AND MONDAY. DEPENDING ON THE TRACK OF THE 700 MB LOW, A
DEFORMATION ZONE COULD DEVELOP, HOWEVER THAT MAY ULTIMATELY END UP
JUST TO OUR NORTHWEST. THE SOUTHERN POCONOS COULD GET PLASTERED WITH
WET SNOW DURING THIS TIME IF ENOUGH COLD AIR AND WRAPAROUND MOISTURE
CAN BE SUSTAINED, HOWEVER THIS IS NOT ALL THE CLEAR ATTM. FOR NOW,
WE THINK ENOUGH SNOW WILL OCCUR THEREFORE WE KEPT POPS AT
CATEGORICAL UP ACROSS THE NORTH WITH THEM TAPERING OFF TO THE SOUTH.
THERE WILL PROBABLY BE SOME PRECIPITATION AROUND EVERYWHERE SUNDAY
NIGHT AND MONDAY AS THE LARGE UPPER LOW IS OVERHEAD.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
WE WILL TRY AND KEEP THIS SECTION FAIRLY BRIEF BASED ON THE AMOUNT
OF WEATHER GOING ON IN THE NEAR TERM AND ESPECIALLY THE SHORT TERM.
A GLANCE OVER THE MODEL GUIDANCE AND PER HPC DISCUSSIONS, IT APPEARS
THAT ALL THE GUIDANCE SHOWS THE FORMATION OF A BRIEF OMEGA BLOCK
OVER THE U.S. DURING THIS TIME FRAME. THIS BLOCKING APPEARS TO
GRADUALLY BREAK DOWN AS WE GET JUST PASSED THE END OF THIS LONG TERM
PERIOD. HPC BASED THEIR GUIDANCE ON THE 00Z ECMWF MASS FIELDS SINCE
THIS MODEL HAS SHOWN THE BEST CONTINUITY AND TRACK RECORD SINCE THE
FLOW BECAME BLOCKY ACROSS THE NATION OVER A WEEK AGO. VORTEX ACROSS
THE EASTERN PART OF THE NATION MAY TEND TO KEEP A NORTHERLY FLOW,
WHICH COULD KEEP TEMPERATURES SOMEWHAT ON THE COOLER SIDE FOR AWHILE.
HOWEVER, PERHAPS AT THE END OF THIS TIME FRAME, MILDER AIR WILL TRY
AND MAKE A VISIT. NOT REAL CONFIDENT ON THE AMOUNT OF WARMING THAT
COULD OCCUR TOWARD THE END OF THE FORECAST PERIOD, BASED ON THE
EVOLUTION OF THE PATTERN SO FAR. FOR NOW WE TONED BACK TEMPERATURES
A LITTLE FROM THE GUIDANCE INHERITED FROM HPC ESPECIALLY FOR THE
NORTHERN ZONES, AFTER COLLABORATING WITH NEIGHBORING OFFICES. ON THE
LARGER SCALE, A MEAN RIDGE IS FORECAST TO BE CENTERED OVER THE
EASTERN PLAINS WITH SEVERAL PACIFIC SYSTEMS PILING INTO A PORTION OF
THE BLOCK OVER THE WESTERN HALF OF THE U.S. A FRONTAL SYSTEM FORMING
TO THE LEE OF THE ROCKIES DURING THE MIDDLE PORTION OF THIS PERIOD
WILL PROBABLY BE SLOW TO BE DISLODGED, KEEPING THE MAIN
PRECIPITATION FOCUSED OVER THE HIGH PLAINS.
BASED ON THE ABOVE, THERE DOES NOT APPEAR TO BE MUCH IN THE WAY OF
PRECIPITATION CHCS FOR OUR AREA. SOME LINGERING WRAPAROUND
PRECIPITATION COULD BE OCCURRING ACROSS THE NORTHERN PORTIONS OF THE
CWA ON TUESDAY, THEREFORE KEPT CHC POPS FOR NOW. A WEAK SYSTEM
PASSING BY ON WEDNESDAY COULD BRING A FEW SHOWERS, HOWEVER KEPT POPS
AT SLIGHT CHC IN THE GRIDS. FOR FRIDAY AND SATURDAY, HIGH PRESSURE
GRADUALLY BUILDS IN, HOWEVER WE SHOULD STILL BE UNDER A NORTHERLY
FLOW WHICH MAY TEND TO KEEP TEMPERATURES A BIT COOLER.
THAT IS ALL FOR NOW. THANKS TO THE SURROUNDING OFFICES, HPC AND
MARFC FOR THE COLLABORATION TODAY. HAVE A GOOD ONE
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
MID AND HIGH CLOUDS WILL LOWER AND THICKEN THROUGH THE EVENING HOURS
AS OUR STORM APPROACHES FROM THE SOUTHWEST. INTERMITTENT RAIN WITH
SC CIGS WILL SPREAD FROM SW TO NE THIS EVENING. STEADIER RAIN WITH
MVFR CIGS AND VSBYS WILL DEVELOP AROUND MIDNIGHT. OCCASIONAL MODERATE
TO HEAVY RAIN WITH IFR/LIFR CONDITIONS WILL MOVE IN LATE TONIGHT
THROUGH MIDDAY SUNDAY. THE RAIN WILL TAPER OFF AND CONDITIONS WILL
BEGIN TO IMPROVE SUNDAY AFTERNOON AS THE LOW MOVES SLOWLY UP THE MID
ATLANTIC COAST.
&&
.MARINE...
THE QUIET BEFORE THE STORM CONTINUES WITH LOW WINDS AND SMALL SEAS
THIS AFTERNOON. CONDITIONS WILL CHANGE DRAMATICALLY LATER TONIGHT AS
THE LOW APPROACHES FROM THE SW. WINDS AND SEAS WILL BEGIN TO
INCREASE AFTER MIDNIGHT AND GALE FORCE GUSTS ARE POSSIBLE BY
DAYBREAK. FOR THIS REASON, WILL DROP THE MENTION OF SCA AND JUST
HIGHLIGHT GALE WARNINGS. AS THE LOW MOVES SLOWLY UP THE MID ATLANTIC
COAST SUNDAY INTO SUNDAY NIGHT, WINDS WILL DROP OFF SOMEWHAT. BUT AS
THE LOW CONTINUES TO MOVE SLOWLY N INTO SOUTHERN NEW ENGLAND, THE
TIGHT PRESSURE GRADIENT ON THE BACKSIDE OF THE SYSTEM WILL MOVE OVER
OUR AREA CAUSING WINDS TO ONCE AGAIN INCREASE TO GALE FORCE. IF THE
COMPUTER MODELS ARE CORRECT, THE STORM THEN MAKES A SLOW
COUNTERCLOCKWISE LOOP, MOVING BACK OFF THE SOUTHERN NEW ENGLAND
COAST MONDAY NIGHT. IT WILL THEN HEAD EAST OUT TO SEA TUESDAY. THIS
WILL KEEP GALE FORCE GUSTS AT LEAST THROUGH MONDAY AND PROBABLY WELL
INTO MONDAY NIGHT. FOR NOW, WE WILL EXTEND THE GALE WARNINGS THROUGH
MONDAY, KEEPING OUR OPTION OPEN TO EXTEND THEM INTO MONDAY NIGHT AS
THE TIME APPROACHES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH MONDAY MORNING FOR PAZ060>062-067>071.
WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY EVENING
FOR PAZ054-055.
NJ...FLOOD WATCH THROUGH MONDAY MORNING FOR NJZ001-007>010-012>027.
DE...FLOOD WATCH THROUGH MONDAY MORNING FOR DEZ001>004.
MD...FLOOD WATCH THROUGH MONDAY MORNING FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 8 PM EDT MONDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...GORSE
AVIATION...RPW
MARINE...RPWHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 AM EDT SUN APR 15 2007 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ060>062-067>069-160745- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- 339 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH HEAVY RAIN WILL FALL THROUGHOUT THE REGION. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. THUNDERSTORMS COULD DEVELOP THIS AFTERNOON FROM PHILADELPHIA SOUTHWARD. WITH VERY STRONG WINDS ALOFT, IF THUNDERSTORMS DO DEVELOP SOME OF THE WINDS FROM ALOFT COULD MIX DOWN AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH INTO EARLY MONDAY MORNING HEAVY RAIN WILL BE OVER BUT ANY FLOODING THAT DEVELOPS COULD CONTINUE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-160745- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 339 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH COASTAL FLOOD WARNING WIND ADVISORY HEAVY RAIN WILL FALL THROUGHOUT THE REGION. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. THUNDERSTORMS COULD DEVELOP THIS AFTERNOON SOUTH OF LITTLE EGG INLET NJ. WITH VERY STRONG WINDS ALOFT, IF THUNDERSTORMS DO DEVELOP SOME OF THE WINDS FROM ALOFT COULD MIX DOWN AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. A COASTAL FLOOD WARNING CONTINUES. ANY FLOODING SHOULD BE WORSE THE FURTHER NORTH ONE GETS. THIS MORNING, MOSTLY MINOR FLOODING IS EXPECTED WITH THE HIGH TIDE. THIS AFTERNOON, MODERATE FLOODING IS ANTICIPATED, ESPECIALLY TO THE NORTH OF ATLANTIC CITY. STRONG ONSHORE WINDS WILL GUST TO 50 MPH AT TIMES TODAY SO A WIND ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-NJZ012-013-016>023-027-PAZ070-071-160745- NEW CASTLE-KENT DE-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 339 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH COASTAL FLOOD WARNING HEAVY RAIN WILL FALL THROUGHOUT THE REGION. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. THUNDERSTORMS COULD DEVELOP THIS AFTERNOON SOUTH OF LITTLE EGG INLET NJ. WITH VERY STRONG WINDS ALOFT, IF THUNDERSTORMS DO DEVELOP SOME OF THE WINDS FROM ALOFT COULD MIX DOWN AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. A COASTAL FLOOD WARNING CONTINUES. ANY FLOODING SHOULD BE WORSE THE FURTHER NORTH ONE GETS. THIS AFTERNOON, MODERATE FLOODING IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH HEAVY RAIN WILL BE OVER BUT ANY FLOODING THAT DEVELOPS COULD CONTINUE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-055-160745- CARBON-MONROE- 339 AM EDT SUN APR 15 2007 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH LATE TONIGHT SOME SNOW WILL FALL AT THE HIGHER ELEVATIONS THIS MORNING AND MAY ACCUMULATE AN INCH OR TWO BEFORE CHANGING TO RAIN. THE RAIN WILL CHANGE BACK TO SNOW LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH SNOW IS EXPECTED MONDAY WITH ACCUMULATIONS OF 6 INCHES POSSIBLE MAINLY AT THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-160745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 AM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RNS
The national radar mosaic for the moment the first event began.
4 heavy rain, 1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2007Every state in 2007This day in weather historyWarnings in Maryland, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 26700, 26701, 26702, 26699, 26698.